# SDR CA090115001

- Difficulty date: December 16, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Boeing 777*
- Aircraft time: 1,946 hours
- Engine: Ge GE90110B1
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Part number: 351700402
- Condition: Worn
- Location: Nr 2 Engine
- Part time: 7,323 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON NR 2 ENGINE FOUND HARNESS W729 DAMAGED BEHIND FAN COWL AT 6 O`CLOCK POSITION.  THE DAMAGE WAS CAUSED BY THE HARNESS RUBBING ON EACH OTHER.  THE HARNESS WAS CHANGED AND REPOSITIONED (TC NR 20090115001).
